# SDR DALA2023012500628

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 660 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DENT ON EXTERNAL FUSELAGE SKIN STA 660 AND STG 17 LH SIDE.   REPAIR WAS PERFOMED PER ER/A 604879-14 REV.ORIGINAL. AND PER ER/A 604879-14 PRI REV.1.
